RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malov, L A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:51
Abstract pages:431
Full texts:189
References:55

http://www.mathnet.ru/eng/person24677
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1977
1. L. A. Malov, V. O. Nesterenko, V. G. Solov'ev, “One-phonon states in deformed nuclei with isoscalar and isovector interactions”, TMF, 32:1 (1977),  134–144  mathnet; Theoret. and Math. Phys., 32:1 (1977), 646–652
1975
2. L. A. Malov, V. G. Solov'ev, “Development of a model for describing highly excited states of odd deformed nuclei”, TMF, 25:2 (1975),  265–269  mathnet; Theoret. and Math. Phys., 25:2 (1975), 1120–1123
1969
3. L. A. Malov, V. G. Solov'ev, S. I. Fedotov, “Octupole states of even-even nuclei in the region of $150\le A\le176$”, Dokl. Akad. Nauk SSSR, 189:5 (1969),  987–990  mathnet
4. L. A. Malov, V. G. Solov'ev, U. M. Fainer, “Quadrupole and octupole one-phonon states of nuclei in the $174\le A\le188$ region”, Dokl. Akad. Nauk SSSR, 186:2 (1969),  299–301  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020